# SDR NWAA072665514

- Difficulty date: July 27, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N514US
- Make and model: Boeing 757251
- Aircraft serial: 23202
- Aircraft time: 58,500 hours, 24,303 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Shorted
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED WITH OVERRIDE SWITCH IN "ARMED" POSITION THE EMERGENCY AISLE LIGHTS FROM DOOR 3 AFT COME ON INTERMITTENTLY.  FLIGHT CONTINUED ON AND LANDING WAS UNEVENTFUL.  MAINTENANCE FOUND A SHORTED SWITCH, WHICH THEY REPLACED, AND ALSO REMOVED AND REPLACED BATTERY PACK.  OPERATIONAL CHECKED GOOD, AND AIRCRAFT RETURNED TO SERVICE.
